Okay to start last year I was put in Dilaudid for break through pain 2mg. However it really knocked me out literally fur hrs. I had to go down to 1/4 of the pill. Well over the year I was taken off as requested and put in another Ned that made me pretty sick but it helped. Over time I was just getting to sick. I was then resent my out back in the Dilaudid and what is really weird is I'm not tired its not touching my pain nothing. I don't get it it's like I didn't take anything Why would this happen?
- Dilaudid Information for Consumers
- Dilaudid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilaudid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2011 • 2 answers
Back Pain - Is it possible to cut a pill in half that's not scored and have it remain effective? The
Posted 4 Dec 2012 • 3 answers
Posted 25 Oct 2013 • 2 answers
Posted 17 Mar 2014 • 2 answers
Posted 28 Aug 2015 • 0 answers